# SDR UALA2010031000825

- Difficulty date: March 10, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 47,773 hours, 6,963 cycles
- Engine: Pwa PW40903
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 405
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR IS OFF OR HAS FAILED.  SERVICED BACK UP GENERATOR RT OIL TO FULL. REPLACED RT BACKUP GENERATOR.  PERFORMED ENG RUN PER JRH.  ALL OPS AND INDICATIONS NORMAL.  NO LEAKS FOUND.
